# SDR ORJA9569

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Box
- Part number: 8326098002
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS LOWERED NO LIGHT CAME ON, ON LEFT MAIN.  WHEN NOSE AND RIGHT BECAME GREEN, LEFT BECAME RED.  EMERGENCY EXTENSION PROCEDURE ACCOMPLISHED.  LEFT MAIN REMAINED RED.  REMOVED AND REPLACED PROX BOX PER MM CHAP 32.  OPS CHECK NORMAL.  (M)
